# SDR SWIA200923240

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 17,915 hours, 16,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT EMERGENCY EXIT LIGHT INOP.  (FLT 6416)RELAMPED.
